Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 132, Number 10

All articles in this issue are freely accessible.

Bounds of Gauss sums in finite fields
Igor E. Shparlinski.
Proc. Amer. Math. Soc. 132 (2004), 2817-2824
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063098
Reflection quotients in Riemannian geometry. A geometric converse to Chevalley’s theorem
R. Milson.
Proc. Amer. Math. Soc. 132 (2004), 2825-2831
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063099
Grekos’ S function has a linear growth
Julien Cassaigne and Alain Plagne.
Proc. Amer. Math. Soc. 132 (2004), 2833-2840
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063100
Triangular $G_{a}$ actions on $\mathbf{C}^{4}$
James K. Deveney, David R. Finston and Peter van Rossum.
Proc. Amer. Math. Soc. 132 (2004), 2841-2848
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063101
Off-diagonal submatrices of a Hermitian matrix
Chi-Kwong Li and Yiu-Tung Poon.
Proc. Amer. Math. Soc. 132 (2004), 2849-2856
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063102
A remark on a theorem by Deligne
M. Van den Bergh.
Proc. Amer. Math. Soc. 132 (2004), 2857-2858
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063103
G-structure on the cohomology of Hopf algebras
Marco A. Farinati and Andrea L. Solotar.
Proc. Amer. Math. Soc. 132 (2004), 2859-2865
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063104
On the singular braid monoid of an orientable surface
Jerónimo Díaz-Cantos, Juan González-Meneses and José M. Tornero.
Proc. Amer. Math. Soc. 132 (2004), 2867-2873
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063105
Distinguished representations and poles of twisted tensor $L$-functions
U. K. Anandavardhanan, Anthony C. Kable and R. Tandon.
Proc. Amer. Math. Soc. 132 (2004), 2875-2883
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063106
Gorenstein injective modules and local cohomology
Reza Sazeedeh.
Proc. Amer. Math. Soc. 132 (2004), 2885-2891
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063107
Vector measure Banach spaces containing a complemented copy of $c_{0}$
A. Picón and C. Piñeiro.
Proc. Amer. Math. Soc. 132 (2004), 2893-2898
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063108
On extension of isometries between unit spheres of $AL_p$-spaces $(0<p<∞)$
Wang Jian.
Proc. Amer. Math. Soc. 132 (2004), 2899-2909
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063109
Norm-closure of the barrier cone in normed linear spaces
Samir Adly, Emil Ernst and Michel Théra.
Proc. Amer. Math. Soc. 132 (2004), 2911-2915
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063110
Polynomials generated by linear operators
P. Galindo, M. L. Lourenço and L. A. Moraes.
Proc. Amer. Math. Soc. 132 (2004), 2917-2927
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063111
Interpolation between $L_{1}$ and $L_{p}, 1 < p < ∞$
Sergei V. Astashkin and Lech Maligranda.
Proc. Amer. Math. Soc. 132 (2004), 2929-2938
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063112
On finiteness of the set of intermediate subfactors
M. Khoshkam and B. Mashood.
Proc. Amer. Math. Soc. 132 (2004), 2939-2944
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063113
The stable rank of full corners in C*-algebras
Bruce Blackadar.
Proc. Amer. Math. Soc. 132 (2004), 2945-2950
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063114
On the lift-off constant for elastically supported plates
R. F. Bass, J. Horák and P. J. McKenna.
Proc. Amer. Math. Soc. 132 (2004), 2951-2958
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063115
Weak spectral synthesis for the projective tensor product of commutative Banach algebras
Eberhard Kaniuth.
Proc. Amer. Math. Soc. 132 (2004), 2959-2967
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063116
A new proof for Rockafellar’s characterization of maximal monotone operators
S. Simons and C. Zalinescu.
Proc. Amer. Math. Soc. 132 (2004), 2969-2972
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A contraction of the Lucas polygon
Branko Curgus and Vania Mascioni.
Proc. Amer. Math. Soc. 132 (2004), 2973-2981
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063118
Some integrals in Ramanujan’s lost notebook
Bruce C. Berndt.
Proc. Amer. Math. Soc. 132 (2004), 2983-2988
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063119
Hilbert-Schmidt Hankel operators on the Segal-Bargmann space
Wolfram Bauer.
Proc. Amer. Math. Soc. 132 (2004), 2989-2996
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063120
A simple separable C*-algebra not isomorphic to its opposite algebra
N. Christopher Phillips.
Proc. Amer. Math. Soc. 132 (2004), 2997-3005
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063121
On the existence of eigenvalues of Toeplitz operators on planar regions
Cyrus P. Aryana and Kevin F. Clancey.
Proc. Amer. Math. Soc. 132 (2004), 3007-3018
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063122
Bicircular projections and characterization of Hilbert spaces
László L. Stachó and Borut Zalar.
Proc. Amer. Math. Soc. 132 (2004), 3019-3025
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063123
Commutative subalgebras of the corona
Dan Kucerovsky.
Proc. Amer. Math. Soc. 132 (2004), 3027-3034
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063124
Puiseux parametric equations of analytic sets
Fuensanta Aroca.
Proc. Amer. Math. Soc. 132 (2004), 3035-3045
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063125
On Allee effects in structured populations
Sebastian J. Schreiber.
Proc. Amer. Math. Soc. 132 (2004), 3047-3053
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063126
Aspects of compact quantum group theory
G. J. Murphy and L. Tuset.
Proc. Amer. Math. Soc. 132 (2004), 3055-3067
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063127
Cohomology of symplectic reductions of generic coadjoint orbits
R. F. Goldin and A.-L. Mare.
Proc. Amer. Math. Soc. 132 (2004), 3069-3074
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063128
On the associated family of Delaunay surfaces
M. Kilian.
Proc. Amer. Math. Soc. 132 (2004), 3075-3082
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063129
On the elliptic equation $Δu+K(x)e^{2u}=0$ on $B^{2}$
Sanxing Wu and Hongying Liu.
Proc. Amer. Math. Soc. 132 (2004), 3083-3088
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063130
Summable processes versus semimartingales
Nicolae Dinculeanu and Oana Mocioalca.
Proc. Amer. Math. Soc. 132 (2004), 3089-3095
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063131
Canceling branch points and cusps on projections of knotted surfaces in $4$-space
Osamu Saeki and Yasushi Takeda.
Proc. Amer. Math. Soc. 132 (2004), 3097-3101
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063132
All frame-spun knots are slice
Greg Friedman.
Proc. Amer. Math. Soc. 132 (2004), 3103-3109
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063133
$E(2)$-invertible spectra smashing with the Smith-Toda spectrum $V(1)$ at the prime $3$
Ippei Ichigi and Katsumi Shimomura.
Proc. Amer. Math. Soc. 132 (2004), 3111-3119
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063134
Base-cover paracompactness
Strashimir G. Popvassilev.
Proc. Amer. Math. Soc. 132 (2004), 3121-3130
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063135
Erratum to “On the irrationality of a certain multivariate $q$ series”
Peter B. Borwein and Ping Zhou.
Proc. Amer. Math. Soc. 132 (2004), 3131-3131
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063136
Full ideals in regular local rings
Catalin Ciuperca.
Proc. Amer. Math. Soc. 132 (2004), 3133-3133
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Corrigendum to “Existence theory for first order discontinuous functional differential equations"
José Ángel Cid, Eduardo Liz and Rodrigo L. Pouso.
Proc. Amer. Math. Soc. 132 (2004), 3135-3136
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2063137
American Mathematical Society